Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sheaves on $ \mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups


Authors: Roger Bielawski and Lorenz Schwachhöfer
Journal: Proc. Amer. Math. Soc. 141 (2013), 4155-4167
MSC (2010): Primary 14F05, 14H40, 14H70, 22E67, 37K10
Published electronically: August 20, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a canonical linear resolution of acyclic $ 1$-dimensional sheaves on $ \mathbb{P}^1\times \mathbb{P}^1$ and discuss the resulting natural Poisson structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 14H40, 14H70, 22E67, 37K10

Retrieve articles in all journals with MSC (2010): 14F05, 14H40, 14H70, 22E67, 37K10


Additional Information

Roger Bielawski
Affiliation: School of Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom
Address at time of publication: Institut für Differentialgeometrie, Leibniz Universität Hannover, Welfengarten 1, D-30167 Hannover, Germany
Email: R.Bielawski@ed.ac.uk

Lorenz Schwachhöfer
Affiliation: Fakultät für Mathematik, TU Dortmund, D-44221 Dortmund, Germany

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11706-5
PII: S 0002-9939(2013)11706-5
Received by editor(s): September 17, 2011
Received by editor(s) in revised form: February 9, 2012
Published electronically: August 20, 2013
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.